Alert archive / Kansas / Severe Thunderstorm Warnings in 2016
Severe Thunderstorm Warning 222, NWS Wichita, KS
NWS Wichita, KS issued this severe thunderstorm warning at Jul 2, 2016, 8:39 PM CDT for Butler County, Sedgwick County, Kansas. It was in force for 52 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jul 2, 2016, 8:39 PM CDT (01:39 UTC)
- Expired
- Jul 2, 2016, 9:31 PM CDT
- In force
- 52 min
- Issued by
- NWS Wichita, KS
- Area
- Storm-based polygon
- Hail
- 0.75 in
- Wind
- 60.0 mph
Counties Butler County, KS, Sedgwick County, KS
The radar
The Wichita radar (KICT), 33 km from the middle of the area, began a volume at 01:42 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jul 2, 8:45 PM CDT | TSTM WND GST 50 | Rose Hill, KS |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 2 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jul 2, 4:05 PM CDT | Severe Thunderstorm Watch | SPC | 7 hr |
The nearest sounding before it
Topeka, KS (KFOE), launched 00:00Z, 1.7 hours before the alert went out and 208 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 147 J/kg
- Mixed-layer CIN
- -130 J/kg
- Mixed-layer LCL
- 737 m above ground
- 0-6 km bulk shear
- 41 kt
- 0-1 km storm-relative helicity
- 178 m²/s²
- 0-3 km storm-relative helicity
- 280 m²/s²
- Significant tornado parameter
- -0.0
- Supercell composite
- -0.2
The text
As transmitted.
208
WUUS53 KICT 030139
SVRICT
KSC015-173-030245-
/O.NEW.KICT.SV.W.0222.160703T0139Z-160703T0245Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE WICHITA KS
839 PM CDT SAT JUL 2 2016
THE NATIONAL WEATHER SERVICE IN WICHITA HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
SOUTHWESTERN BUTLER COUNTY IN SOUTH CENTRAL KANSAS...
SOUTHEASTERN SEDGWICK COUNTY IN SOUTH CENTRAL KANSAS...
* UNTIL 945 PM CDT
* AT 838 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED OVER ROSE HILL...
MOVING EAST AT 25 MPH.
HAZARD...60 MPH WIND GUSTS AND PENNY SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...EXPECT DAMAGE TO ROOFS...SIDING...AND TREES.
* LOCATIONS IMPACTED INCLUDE...
DERBY...ANDOVER...MULVANE...ROSE HILL...DOUGLASS AND MCCONNELL AIR
FORCE BASE.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
THIS STORM HAS A HISTORY OF PRODUCING DAMAGING WINDS NEAR MCCONNELL
AIRFORCE BASE. PEOPLE OUTSIDE SHOULD MOVE TO A SHELTER...INSIDE A
STRONG BUILDING AND AWAY FROM WINDOWS.
TORRENTIAL RAINFALL IS OCCURRING WITH THIS STORM...AND MAY LEAD TO
FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS.
&&
LAT...LON 3748 9716 3748 9726 3763 9727 3767 9690
3748 9686 3748 9715
TIME...MOT...LOC 0138Z 262DEG 22KT 3755 9713
HAIL...0.75IN
WIND...60MPH
$$
KLEINSASSER3 follow-up statements
138
WWUS53 KICT 030153
SVSICT
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE WICHITA KS
853 PM CDT SAT JUL 2 2016
KSC015-173-030245-
/O.CON.KICT.SV.W.0222.000000T0000Z-160703T0245Z/
BUTLER KS-SEDGWICK KS-
853 PM CDT SAT JUL 2 2016
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 945 PM CDT
FOR SOUTHWESTERN BUTLER AND SOUTHEASTERN SEDGWICK COUNTIES...
AT 852 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR ROSE HILL...
MOVING EAST AT 20 MPH.
HAZARD...60 MPH WIND GUSTS AND PENNY SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...EXPECT DAMAGE TO ROOFS...SIDING...AND TREES.
LOCATIONS IMPACTED INCLUDE...
DERBY...ANDOVER...MULVANE...ROSE HILL...
DOUGLASS AND MCCONNELL AIR FORCE BASE.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
TORRENTIAL RAINFALL IS OCCURRING WITH THIS STORM...AND MAY LEAD TO
FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS.
&&
LAT...LON 3748 9716 3748 9726 3763 9727 3767 9690
3748 9686 3748 9715
TIME...MOT...LOC 0152Z 260DEG 19KT 3756 9708
HAIL...0.75IN
WIND...60MPH
$$
HOWERTON358
WWUS53 KICT 030200
SVSICT
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE WICHITA KS
900 PM CDT SAT JUL 2 2016
KSC173-030209-
/O.CAN.KICT.SV.W.0222.000000T0000Z-160703T0245Z/
SEDGWICK KS-
900 PM CDT SAT JUL 2 2016
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN SEDGWICK COUNTY
IS CANCELLED...
THE SEVERE THUNDERSTORM WHICH PROMPTED THE WARNING HAS MOVED OUT OF
THE WARNED AREA. THEREFORE THE WARNING HAS BEEN CANCELLED.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1100 PM CDT FOR
SOUTH CENTRAL KANSAS.
LAT...LON 3764 9714 3767 9690 3748 9686 3748 9714
TIME...MOT...LOC 0159Z 262DEG 22KT 3757 9702
$$
KSC015-030245-
/O.CON.KICT.SV.W.0222.000000T0000Z-160703T0245Z/
BUTLER KS-
900 PM CDT SAT JUL 2 2016
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 945 PM CDT
FOR SOUTHWESTERN BUTLER COUNTY...
AT 859 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR DOUGLASS...
MOVING EAST AT 25 MPH.
HAZARD...60 MPH WIND GUSTS AND PENNY SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...EXPECT DAMAGE TO ROOFS...SIDING...AND TREES.
LOCATIONS IMPACTED INCLUDE...
ANDOVER...ROSE HILL AND DOUGLASS.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
TORRENTIAL RAINFALL IS OCCURRING WITH THIS STORM...AND MAY LEAD TO
FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS.
&&
LAT...LON 3764 9714 3767 9690 3748 9686 3748 9714
TIME...MOT...LOC 0159Z 262DEG 22KT 3757 9702
HAIL...0.75IN
WIND...60MPH
$$
HOWERTON728
WWUS53 KICT 030231
SVSICT
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE WICHITA KS
931 PM CDT SAT JUL 2 2016
KSC015-030241-
/O.CAN.KICT.SV.W.0222.000000T0000Z-160703T0245Z/
BUTLER KS-
931 PM CDT SAT JUL 2 2016
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHWESTERN BUTLER COUNTY IS
CANCELLED...
THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED BELOW SEVERE LIMITS
AND EXITED THE WARNED AREA. THEREFORE THE WARNING HAS BEEN CANCELLED.
HOWEVER GUSTY WINDS AND HEAVY RAIN ARE STILL POSSIBLE WITH THIS
THUNDERSTORM.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1100 PM CDT FOR
SOUTH CENTRAL KANSAS.
LAT...LON 3764 9714 3767 9690 3748 9686 3748 9714
TIME...MOT...LOC 0230Z 262DEG 22KT 3760 9677
$$
KLEINSASSERWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Wichita, KS wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 2, 6:39 PM CDT, 2 hours earlier.
Area forecast discussion, Jul 2, 6:39 PM CDT, 2 hours before
Area Forecast Discussion National Weather Service Wichita KS 639 PM CDT SAT JUL 2 2016 .SHORT TERM...(This evening through Tuesday night) Issued at 318 PM CDT Sat Jul 2 2016 Tonight: Convective trends continue to be the main issue. Outflow boundary from this mornings rain has washed back north with fairly sharp differential temperature/wind shift line roughly along Highway 400. In addition, agitated cumulus have festered all day from just west of KICT toward KGAG. In near term, thinking strong- severe convection will develop in the next 1-3hrs somewhere in south central KS and persist well into the evening. This would appear to be most likely just to the south of area that had the heaviest rain last night. Quarter hail and 60-70 microburst winds will be possible. Some low level CAPE and low LCL heights could make things a bit more interesting as well, but is definitely a minor threat relative to the other hazards. Storms this afternoon should be aided by a bit stronger winds and 50kt 300MB jet streak ahead of shortwave. The shortwave should result in another fairly widespread area of efficient moderate-heavy rain. Going flood watch appears on track. Sunday: Any temporal adjustments to flash flood watch for lingering rain is left to the midnight shift given uncertainty on how things will play out tonight. Expect rain to linger into Sunday evening in Southeast KS given the slow moving front, with slow clearing elsewhere. Fair amount of discrepancy on amount of low clouds behind front. Have trended with the cloudier solutions for now. This will keep temperatures suppressed for much of the area. Monday-Tuesday: Dry conditions and below normal temperatures appear on track for the fourth. Elevated moisture and warm air advection may result in some showers around daybreak Tuesday into midday Tuesday. Both NAM/ECMWF seemed excessive with very high 850MB moisture during that period. Temperatures should warm on Tuesday as 500MB heights increase. Those temperatures on Tuesday may not quite be high enough given thicknesses, but with anticipated rainfall may be ok. -Howerton .LONG TERM...(Wednesday through Saturday) Issued at 318 PM CDT Sat Jul 2 2016 Minor tweaks to initialization grids with maxes likely a bit cool given thicknesses. Some ridge building is underway at the start of the period, while another shortwave moves through late. As expected, differences between GFS/ECMWF in timing of shortwave lead to significant differences in surface boundary location and precipitation by last half of period. -Howerton && .AVIATION...(For the 00Z TAFS through 00Z Sunday evening) Issued at 635 PM CDT Sat Jul 2 2016 Numerous showers and thunderstorms will track slowly east across much of the region tonight. Heavy rain and reduced visibilities/low cigs are likely at times from some of the thunderstorms. Meanwhile a cold front will sink southward across Kansas during the day on Sunday with showers/storms shifting east of the area. && .PRELIMINARY POINT TEMPS/POPS... Wichita-KICT 71 82 66 89 / 70 40 10 0 Hutchinson 68 79 63 89 / 70 30 10 0 Newton 68 79 63 87 / 80 40 10 0 ElDorado 72 81 65 86 / 70 60 20 10 Winfield-KWLD 73 86 68 89 / 60 60 30 10 Russell 62 77 60 91 / 60 20 10 0 Great Bend 64 78 61 91 / 60 20 0 0 Salina 66 77 63 88 / 70 30 10 10 McPherson 66 77 61 87 / 80 30 10 0 Coffeyville 75 88 68 86 / 60 80 60 10 Chanute 73 85 67 85 / 70 70 50 10 Iola 72 83 66 84 / 70 70 50 10 Parsons-KPPF 74 87 68 86 / 60 70 50 10 && .ICT Watches/Warnings/Advisories... Flash Flood Watch through Sunday morning for KSZ047>053-067>072- 082-083. && SHORT TERM...PJH LONG TERM...PJH AVIATION...CDJ
Hazardous weather outlook, Jul 2, 5:25 PM CDT, 3 hours 14 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE WICHITA KS 525 PM CDT SAT JUL 2 2016 KSZ032-033-047>053-067>072-082-083-091>096-098>100-032230- RUSSELL-LINCOLN-BARTON-ELLSWORTH-SALINE-RICE-MCPHERSON-MARION-CHASE- RENO-HARVEY-BUTLER-GREENWOOD-WOODSON-ALLEN-KINGMAN-SEDGWICK-HARPER- SUMNER-COWLEY-ELK-WILSON-NEOSHO-CHAUTAUQUA-MONTGOMERY-LABETTE- 525 PM CDT SAT JUL 2 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL KANSAS, SOUTH CENTRAL KANSAS AND SOUTHEAST KANSAS. .DAY ONE...TONIGHT STRONG TO SEVERE STORMS ARE EXPECTED THROUGH THE LATE EVENING HOURS ACROSS MAINLY SOUTH CENTRAL AND SOUTHEAST KANSAS. WIND GUSTS UP TO 70 MPH AND QUARTER SIZED HAIL ARE POSSIBLE. IN ADDITION...SOME OF THE STORMS TONIGHT WILL PRODUCE TORRENTIAL RAINFALL AND CAUSE SOME FLOODING PROBLEMS. CHECK THE LATEST FLOOD WATCH FOR DETAILS. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY THUNDERSTORM CHANCES WILL LINGER SUNDAY INTO SUNDAY NIGHT...MAINLY EAST OF THE KANSAS TURNPIKE. LOCALLY HEAVY RAINFALL AND GUSTY WINDS WILL BE POSSIBLE. RIVER FLOODING WILL LIKELY PERSIST INTO MID WEEK. HEAT INDICES OF 100 TO 105 ARE FORECAST OVER MUCH OF THE AREA EACH AFTERNOON FROM TUESDAY THROUGH FRIDAY. THE HIGHER VALUES WILL BE MOST COMMON ALONG THE OKLAHOMA BORDER AND SOUTHEAST KANSAS. .SPOTTER INFORMATION STATEMENT... SKYWARN SPOTTER ACTIVATION IS NOT ANTICIPATED TONIGHT. && FOR A GRAPHICAL VERSION OF THIS INFORMATION, SEE OUR WEBPAGE AT: HTTP://WEATHER.GOV/WICHITA/HWO/
In the hours before
Special weather statement, Jul 2, 8:00 PM CDT, 39 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE WICHITA KS
800 PM CDT SAT JUL 2 2016
KSZ069-030130-
BUTLER KS-
800 PM CDT SAT JUL 2 2016
THE NATIONAL WEATHER SERVICE IN WICHITA HAS ISSUED A
* SIGNIFICANT WEATHER ADVISORY FOR...
SOUTHEASTERN BUTLER COUNTY IN SOUTH CENTRAL KANSAS...
* UNTIL 830 PM CDT
* AT 758 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE
TRACKING A STRONG THUNDERSTORM NEAR LATHAM...OR 11 MILES SOUTH OF
LEON...MOVING EAST AT 25 MPH.
HAIL UP TO THE SIZE OF PEAS TO DIMES...AND WIND GUSTS UP TO 55 MPH
WILL BE POSSIBLE WITH THIS STORM.
* LOCATIONS IMPACTED INCLUDE...
LATHAM.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
BE PREPARED TO TAKE SHELTER IN THE EVENT THE STORMS INTENSIFY AND
BECOME SEVERE...OR A WARNING IS ISSUED BY THE NATIONAL WEATHER
SERVICE.
THESE STORMS MAY PRODUCE PONDING OF WATER ON ROADWAYS. LISTEN FOR
LATER STATEMENTS OR POSSIBLE FLOOD WARNINGS...SHOULD THE RISK FOR
MINOR LOW-LAND FLOODING BECOME MORE IMMINENT.
&&
LAT...LON 3748 9682 3761 9682 3762 9653 3748 9652
3747 9666
TIME...MOT...LOC 0058Z 273DEG 21KT 3752 9673
KLEINSASSERSpecial weather statement, Jul 2, 8:02 PM CDT, 37 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE WICHITA KS 802 PM CDT SAT JUL 2 2016 KSZ051-052-030130- MCPHERSON KS-MARION KS- 802 PM CDT SAT JUL 2 2016 THE NATIONAL WEATHER SERVICE IN WICHITA HAS ISSUED A * SIGNIFICANT WEATHER ADVISORY FOR... SOUTHEASTERN MCPHERSON COUNTY IN CENTRAL KANSAS... SOUTHWESTERN MARION COUNTY IN CENTRAL KANSAS... * UNTIL 830 PM CDT * AT 801 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE TRACKING A STRONG THUNDERSTORM OVER MOUNDRIDGE...MOVING EAST AT 20 MPH. HAIL UP TO THE SIZE OF NICKELS...AND WIND GUSTS UP TO 55 MPH WILL BE POSSIBLE WITH THIS STORM. * LOCATIONS IMPACTED INCLUDE... HILLSBORO...MOUNDRIDGE AND GOESSEL. PRECAUTIONARY/PREPAREDNESS ACTIONS... BE PREPARED TO TAKE SHELTER IN THE EVENT THE STORMS INTENSIFY AND BECOME SEVERE...OR A WARNING IS ISSUED BY THE NATIONAL WEATHER SERVICE. THESE STORMS MAY PRODUCE PONDING OF WATER ON ROADWAYS. LISTEN FOR LATER STATEMENTS OR POSSIBLE FLOOD WARNINGS...SHOULD THE RISK FOR MINOR LOW-LAND FLOODING BECOME MORE IMMINENT. && LAT...LON 3839 9716 3818 9716 3818 9761 3830 9764 TIME...MOT...LOC 0101Z 257DEG 16KT 3820 9753 KLEINSASSER
Local storm report, Jul 2, 8:18 PM CDT, 21 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WICHITA KS
818 PM CDT SAT JUL 02 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0818 PM FLOOD GREAT BEND 38.36N 98.81W
07/02/2016 BARTON KS EMERGENCY MNGR
STREET FLOODING REPORTED IN GREAT BEND
&&
JMRLocal storm report, Jul 2, 8:24 PM CDT, 15 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WICHITA KS
824 PM CDT SAT JUL 02 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0817 PM TSTM WND GST LYONS 38.35N 98.20W
07/02/2016 E60 MPH RICE KS EMERGENCY MNGR
MULTIPLE LOCATIONS FROM LYONS TO GENESEO REPORTED 60 MPH
WINDS.
&&
JMRSpecial weather statement, Jul 2, 8:30 PM CDT, 9 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE WICHITA KS 830 PM CDT SAT JUL 2 2016 KSZ069-083-030200- SEDGWICK KS-BUTLER KS- 830 PM CDT SAT JUL 2 2016 THE NATIONAL WEATHER SERVICE IN WICHITA HAS ISSUED A * SIGNIFICANT WEATHER ADVISORY FOR... SOUTHEASTERN SEDGWICK COUNTY IN SOUTH CENTRAL KANSAS... SOUTHWESTERN BUTLER COUNTY IN SOUTH CENTRAL KANSAS... * UNTIL 900 PM CDT * AT 828 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE TRACKING A STRONG THUNDERSTORM OVER DERBY...MOVING EAST AT 15 MPH. HAIL UP TO THE SIZE OF PEAS OR DIMES...AND WIND GUSTS UP TO 55 MPH WILL BE POSSIBLE WITH THIS STORM. * LOCATIONS IMPACTED INCLUDE... WICHITA...DERBY...ANDOVER...HAYSVILLE...AUGUSTA...MULVANE... ROSE HILL...DOUGLASS...DOWNTOWN WICHITA...EASTBOROUGH... MCCONNELL AIR FORCE BASE...SOUTH WICHITA...EAST WICHITA... OAKLAWN...SANTA FE LAKE AND AUGUSTA MUNICIPAL AIRPORT. PRECAUTIONARY/PREPAREDNESS ACTIONS... BE PREPARED TO TAKE SHELTER IN THE EVENT THE STORMS INTENSIFY AND BECOME SEVERE...OR A WARNING IS ISSUED BY THE NATIONAL WEATHER SERVICE. THESE STORMS MAY PRODUCE PONDING OF WATER ON ROADWAYS. LISTEN FOR LATER STATEMENTS OR POSSIBLE FLOOD WARNINGS...SHOULD THE RISK FOR MINOR LOW-LAND FLOODING BECOME MORE IMMINENT. && LAT...LON 3748 9738 3770 9740 3776 9693 3748 9693 TIME...MOT...LOC 0128Z 255DEG 12KT 3756 9725 KLEINSASSER
Local storm report, Jul 2, 8:35 PM CDT, 4 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WICHITA KS
835 PM CDT SAT JUL 02 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0829 PM TSTM WND GST MCCONNELL AFB 37.62N 97.27W
07/02/2016 M63.00 MPH SEDGWICK KS ASOS
&&
JMRThe office that day
Everything else NWS Wichita, KS issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 2, 7:03 PM CDT | Severe Thunderstorm Warning | ICT | Butler, Sedgwick | 57 min |
| Jul 2, 7:11 PM CDT | Tornado Warning | ICT | Barton | 27 min |
| Jul 2, 7:15 PM CDT | Areal Flood Warning | ICT | Allen, Butler, Greenwood, Neosho, Wilson, Woodson | 12 hr |
| Jul 2, 7:18 PM CDT | Special Weather Statement | ICT | Cowley | 27 min |
| Jul 2, 7:22 PM CDT | Severe Thunderstorm Warning | ICT | Cowley | 53 min |
| Jul 2, 7:26 PM CDT | Special Weather Statement | ICT | Allen, Woodson | 64 min |
| Jul 2, 7:31 PM CDT | Severe Thunderstorm Warning | ICT | Woodson | 59 min |
| Jul 2, 7:33 PM CDT | Severe Thunderstorm Warning | ICT | Ellsworth, Rice | 57 min |
| Jul 2, 7:39 PM CDT | Severe Thunderstorm Warning | ICT | Barton | 66 min |
| Jul 2, 7:42 PM CDT | Areal Flood Warning | ICT | Barton | 12 hr |
| Jul 2, 7:43 PM CDT | Special Weather Statement | ICT | Sedgwick | 32 min |
| Jul 2, 7:48 PM CDT | Areal Flood Warning | ICT | Butler, Sedgwick | 12 hr |
| Jul 2, 8:00 PM CDT | Special Weather Statement | ICT | Butler | 30 min |
| Jul 2, 8:02 PM CDT | Special Weather Statement | ICT | McPherson | 28 min |
| Jul 2, 8:21 PM CDT | Tornado Warning | ICT | Rice | 39 min |
| Jul 2, 8:30 PM CDT | Special Weather Statement | ICT | Sedgwick | 30 min |
| Jul 2, 8:35 PM CDT | Severe Thunderstorm Warning | ICT | Reno, Rice | 55 min |
| Jul 2, 8:51 PM CDT | Special Weather Statement | ICT | Allen | 24 min |
| Jul 2, 8:53 PM CDT | Special Weather Statement | ICT | McPherson | 37 min |
| Jul 2, 9:00 PM CDT | Flash Flood Warning | ICT | Ellsworth, McPherson, Rice | 5 hr |
| Jul 2, 9:04 PM CDT | Severe Thunderstorm Warning | ICT | McPherson, Reno, Rice | 56 min |
| Jul 2, 9:32 PM CDT | River Flood Warning | ICT | Cowley | 5 days |
| Jul 2, 9:40 PM CDT | Severe Thunderstorm Warning | ICT | Harvey, McPherson, Sedgwick | 65 min |
| Jul 2, 9:57 PM CDT | Special Weather Statement | ICT | Butler | 33 min |
| Jul 2, 10:11 PM CDT | Special Weather Statement | ICT | Kingman | 64 min |
| Jul 2, 10:36 PM CDT | Areal Flood Warning | ICT | Kingman, Reno, Sedgwick | 12 hr |
| Jul 2, 10:42 PM CDT | Flash Flood Warning | ICT | Butler, Sedgwick | 5 hr |
| Jul 2, 10:43 PM CDT | Special Weather Statement | ICT | Butler, Chase, Cowley, Harper, Marion, Sedgwick and 1 more | 62 min |
| Jul 2, 10:56 PM CDT | Areal Flood Warning | ICT | Harvey, Reno | 12 hr |
| Jul 2, 11:08 PM CDT | Areal Flood Warning | ICT | Chase, Marion | 44 hr |
| Jul 2, 11:51 PM CDT | Special Weather Statement | ICT | Greenwood | 39 min |
| Jul 2, 11:52 PM CDT | Special Weather Statement | ICT | Sumner | 38 min |
| Jul 3, 12:20 AM CDT | Flash Flood Warning | ICT | Butler, Sedgwick | 4 hr |
| Jul 3, 12:36 AM CDT | Special Weather Statement | ICT | Chautauqua, Cowley, Elk, Wilson | 54 min |
| Jul 3, 1:13 AM CDT | Areal Flood Warning | ICT | Chautauqua, Cowley, Elk, Greenwood, Sumner | 36 hr |
| Jul 3, 2:37 AM CDT | River Flood Warning | ICT | Butler | 44 hr |
| Jul 3, 2:37 AM CDT | River Flood Warning | ICT | Butler, Cowley | 53 hr |
| Jul 3, 2:39 AM CDT | River Flood Warning | ICT | Sedgwick | 35 hr |
| Jul 3, 2:44 AM CDT | River Flood Warning | ICT | Sedgwick | 57 hr |
| Jul 3, 2:44 AM CDT | River Flood Warning | ICT | Sedgwick, Sumner | 57 hr |
| Jul 3, 2:44 AM CDT | River Flood Warning | ICT | Sumner | 68 hr |
| Jul 3, 3:10 AM CDT | River Flood Warning | ICT | Marion | 34 hr |
| Jul 3, 3:32 AM CDT | River Flood Warning | ICT | Butler, Cowley | 40 hr |
| Jul 3, 3:32 AM CDT | River Flood Warning | ICT | Butler, Cowley | 4 days |
| Jul 3, 3:32 AM CDT | River Flood Warning | ICT | Cowley | 3 days |
| Jul 3, 3:39 AM CDT | Areal Flood Warning | ICT | Sedgwick | 12 hr |
| Jul 3, 3:40 AM CDT | River Flood Warning | ICT | Sedgwick | 3 days |
| Jul 3, 4:10 AM CDT | Areal Flood Warning | ICT | Butler | 56 hr |
| Jul 3, 4:51 AM CDT | River Flood Warning | ICT | Kingman | 21 hr |
| Jul 3, 5:08 AM CDT | River Flood Warning | ICT | Butler | 21 hr |
| Jul 3, 7:02 AM CDT | Areal Flood Warning | ICT | Allen, Greenwood, Woodson | 13 hr |
| Jul 3, 9:25 AM CDT | River Flood Warning | ICT | Reno, Sedgwick | 6 days |
| Jul 3, 9:59 AM CDT | Areal Flood Warning | ICT | Kingman | 8 hr |
| Jul 3, 10:23 AM CDT | Areal Flood Warning | ICT | Reno | 51 hr |
| Jul 3, 10:46 AM CDT | Areal Flood Warning | ICT | Harvey | 3 days |
| Jul 3, 3:42 PM CDT | Areal Flood Warning | ICT | Barton | 24 hr |
| Jul 3, 6:02 PM CDT | Special Weather Statement | ICT | Labette | 58 min |
Nearby
Severe Thunderstorm Warnings in Kansas, 2016Every severe thunderstorm warning in 2016
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.